# SDR I5EA2023032300006

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N737KT
- Make and model: Boeing 737-8
- Aircraft serial: 28619
- Aircraft time: 63,023 hours, 30,125 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

AT FL 360 CABIN PRESSURE REACHED 10,000 FT AND KEPT CLIMBING TO 14,000 FT. DECLARED AN EMERGENCY AND DROPPED TO A FL OF 6,000 FT.    FOUND CARGO VENT DOOR OPEN. CLOSED CARGO VENT DOOR, PERFORMED CABIN PRESSERIZATION CHECK IAW AMM 05-51-91, OPS AND LEAK CHECK GOOD. NO DEFECTS NOTED.
